New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

disco
Regular Member


Date Joined Jan 2008
Total Posts : 154
   Posted 5/23/2008 2:36 PM (GMT -6)   
I just finished taper off Pred 2-3 days ago and I am exhausted,  I slept 12 hours yesterday and I have a headache.  Anyone else expereince this?
Diagnosed in spring 2005 at age 28
Currently on 12 asacol pills a day + Entocort
40 MG Pred cycle stating 3/26
Remicade


Pooie1981
Regular Member


Date Joined Mar 2008
Total Posts : 274
   Posted 5/23/2008 4:13 PM (GMT -6)   
Well, I slept from 11pm lastnight until 7 am today.. then I went back to bed at 7:30am until 11am... then fell asleep again until 3:00pm. I am really really exhausted. But it's not like mental tired it's more like a "body" tired. I have been in a flare since March and some days I have my energy back and others <like today> I couldn't even do the dishes if someone paid me !! I don't think it's medication related.. although since you were tapering maybe it is.. when I was on pred a few weeks agi I didn't seem to have nay great deal of energy either. This disease alone can cause severe fatigue so I guess we just gotta live with it. :OP
Jenn 26/female
Ulcerative Colitis Diagnosed May 2004
Sulfasalazine 500MG as needed <usually one pill a day> until I see my GI
Daily Vitamin for Women and Folic Acid
Currently in a flare since March 6 !!!!!!!!!!!!!!!!!!!!!!!


Pitz
Regular Member


Date Joined Jul 2007
Total Posts : 84
   Posted 5/23/2008 6:16 PM (GMT -6)   
I have days where I'm incredibly tired, too.  I took a nap today, in fact.  It's one of those "head-tired" feelings for me.  I just can't keep my eyes open and have to lay down.  Then at what should be a normal bedtime (before midnight) I'm wide awake and sometimes don't feel tired until 3-4 am!  If I'm out and around during the day (currently not working), I'm fine, but when I get home and relax, that's when it hits.  Or if I go to a movie, I've sometimes fallen asleep for a bit.  I want OFF Prednisone!  I've been on it for about a year-and-a-half as everytime I taper to the lowest amounts (usually 5mg or 2.5mg), I flare again.  I'm currently flaring (2-1/2 weeks now) and will be calling my GI's office next week if it doesn't get better in the next few days.  I talked to them this week and he wants me to alternate between 5mg and 2.5mg for the next 3-4 weeks, but I've had it and don't want to wait that long.  I did have a bone scan last year and he said it looked better than the one about 4 years ago.  I guess that's something positive, though, in all of this!

Ulcerative Pancolitis (dx'd 6/2002)
Pentasa (4gm/day)
Prednisone (currently alternating daily 5mg & 2.5mg)
Aranesp injection every week for anemia
6-MP (discontinued as it lowers my white count)
Immodium-AD (occasionally)
various meds for other conditions
 


Meesh
Veteran Member


Date Joined May 2006
Total Posts : 619
   Posted 5/24/2008 4:38 PM (GMT -6)   
I can't seem to get through the day without a nap since I've had this cursed disease. Some days are worse than others, but I always need some extra sleep. It's our bodies constantly fighting all the inflammation I've been told. Luckily I work for myself and can make sure I have nap time. I keep trying to get myself back to the gym (which I've been paying for even though I have not been in over a year!) because I think that would give me some more energy, but by the time I finish my nap it's too late in the day! Catch 22.

But you're not alone. Go to bed early, take a nap and the fatigue should be manageable.

Meesh
Diagnosed UC April 27, 2006
7 Remicade infusions: 7/21/07; 8/18/07; 10/13/07; 12/15/97; 1/26/08; 3/8/08; 4/19/08
Lialda, 4 tabs in the morning; Protonix; Lexipro 10 mg; Xanax as needed. Daily supplements: multivitamin w/folate; Culturelle; Fish oil capsules, calcium chews and/or Tums; 12/1 - 12/29/07 weekly Venofer (iron) injections; Off of the following: Prednisone 4/06-4/08; Entocourt EC; Rowesa; Asacol; Colazal; Imuran (extremely bad reaction 2/07)


Alycacc
Regular Member


Date Joined Jun 2008
Total Posts : 46
   Posted 6/13/2008 12:56 PM (GMT -6)   
It's possible that the Asacol is doing this...I could barely wake up in the am to go to work..I was dragging my feet and as I would walk to work, I could have literally fallen asleep...I was EXHAUSTED all the time...I found out that 1. my iron count dropped to almost "undetectable" and had to take iron supps for 1 month 2. it's also a side effect from Asacol...if you go the the Asacol website and click on the prescribing info in the upper right hand corner look at the side effects...I'm highly allergic to 5-ASA drugs and had to stop right away. I hope this helps!
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, April 19, 2018 9:14 AM (GMT -6)
There are a total of 2,953,121 posts in 323,973 threads.
View Active Threads


Who's Online
This forum has 162053 registered members. Please welcome our newest member, luisitodiaz.
445 Guest(s), 13 Registered Member(s) are currently online.  Details
RoxyRR, notsosicklygirl, slick7, Kent M., DougW, PeterDisAbelard., Jumpei, BillyBob@388, Thomarann, Saipan Paradise, Dave T, straydog, Runninheid